RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 2, Pages 258–275 (Mi tmf1465)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized integrability and two-dimensional gravitation

T. Hollowood, J. L. Miramontes, J. S. Guillén


Abstract: We review the construction of generalized integrable hierarchies of partial differential equations, associated to affine Kac–Moody algebras, that include those considered by Drinfel'd and Sokolov. These hierarchies can be used to construct new models of 2D quantum or topological gravity, as well as new $W$-algebras.

Full text: PDF file (2003 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:2, 552–567

Bibliographic databases:

Language:

Citation: T. Hollowood, J. L. Miramontes, J. S. Guillén, “Generalized integrability and two-dimensional gravitation”, TMF, 95:2 (1993), 258–275; Theoret. and Math. Phys., 95:2 (1993), 552–567

Citation in format AMSBIB
\Bibitem{HolMirGui93}
\by T.~Hollowood, J.~L.~Miramontes, J.~S.~Guill\'en
\paper Generalized integrability and two-dimensional gravitation
\jour TMF
\yr 1993
\vol 95
\issue 2
\pages 258--275
\mathnet{http://mi.mathnet.ru/tmf1465}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243253}
\zmath{https://zbmath.org/?q=an:0850.35115}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 2
\pages 552--567
\crossref{https://doi.org/10.1007/BF01017141}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML10100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1465
  • http://mi.mathnet.ru/eng/tmf/v95/i2/p258

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zakharov, “Asymptotic solution of the multidimensional Burgers equation near a singularity”, Theoret. and Math. Phys., 196:1 (2018), 976–982  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:57
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019